# SDR UALA2013061904269

- Difficulty date: June 18, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 46,763 hours, 10,074 cycles
- Engine: Pwa PT6A66
- System (JASC): 2120 · Air Distribution System
- Part: Coupling
- Condition: Broken
- Location: Control Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED LOSS WING LT EICAS CAME ON IN DESCENT.  FOUND COUPLING BROKEN ON LT LOWER FLOW CONTROL VALVE.  REPLACED BROKEN COUPLING, OPS CHECKED GOOD.
